# SDR DALA2021102906691

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 79,258 hours, 10,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 EPSU FIN 19WL WILL NOT TEST. CORRECTIVE ACTION: REPLACED 19WL EPSU PER A330 AMM 33-51. (7867518)
